# SDR DXTA2009010303456

- Difficulty date: January 3, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N391QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600493
- Aircraft time: 7,759 hours, 6,213 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON TAXI OUT THE COPILOTS RT BRAKE PEDAL PRESSURE BLEEDS OFF AND PEDAL GOES TO THE FLOOR.  PERFORMED ANTISKID BRAKE BLEEDING PROCEDURE, COMPLIED WITH TAXI CHECK. TAXI CHECK GOOD.  WORK PERFORMED MM CHAP. 32-42-00.
